# SDR DL767002138

- Difficulty date: October 30, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 56,426 hours, 27,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 28374
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LOWER WING SLIDE LIGHT INOP.  REPLACED BATTERY PACK M738.
